# SDR P5CA9700842

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 2184-2186
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT BS 2184 TO 2186 STR 38L STRINGER SPLICE FOUND CRACKED.  REPLACED PER BOEING SRM 51-10-01.
